MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ADDPLUS; OSMIUM SCREW

ULRICH GMBH & CO. KG ADDPLUS; OSMIUM SCREW
Model Number CS 1303-12
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
Post op x-rays revealed the addplus screws backed out from the superior endplate and the construct migrated out of place.

Brand Name
ADDPLUS
Common Device Name
OSMIUM SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8197763
Report Number9612420-2018-00022
Device Sequence Number1657342
Product Code MQP
UDI-Device Identifier04052536090570
UDI-Public4052536090570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090841
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2018
Report Date (Section F) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 1303-12
Device Catalogue NumberCS 1303-12
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2018
Date Report to Manufacturer12/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;